# SDR CA130523002

- Difficulty date: May 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 401B
- Aircraft time: 15,766 hours
- Engine: Cont TSIO520EB
- Propeller: Mcauly 3AF32C*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sprocket
- Part number: 086150071
- Condition: Broken
- Location: Flap Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING THE ACFT RUNUP, THE PILOT SELECTED FLAPS DOWN.  AT 30 DEGREE OF FLAP DOWN POSITION, A NOISE WAS HEARD AND THE FLAPS STOPPED.  THE ACFT TAXIED BACK TO THE RAMP.  AFTER INSPECTION, THE RT CONTROL SPROCKET, PN 0861500-71 ON THE FLAP ACTUATOR WAS FOUND BROKEN.  THE BREAK WAS WHERE THE ATTACHING PIN, PN 0861500-70 GOES THROUGH THE SPROCKET AND ACTUATOR DRIVE SHAFT ASSY.
